advertisement
Question
Posted by: R | 2009/02/15

bowel problems

Hi

I' ve been experiencing alternating bouts of runny tummy followed by constipation over the past couple of months. In between, all is normal.

Should I be taking a probiotic?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

Hi R
A probiotic certainly cannot harm you and may well help to maintain a healthy balance of the “good bacteria” in your gut. I suggest REUTERI Chewable tablets because the dose is one daily so it is easy to remember, cost effective AND it is one of the most thoroughly scientifically proven probiotics in the world.
I would appreciate your feedback!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement